MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.31600

Медицинская библиотека · Cureus · 2022

Escitalopram Induced Angioedema.

Conde Samantha L, Nazha Hani, Simpkins Cassandra

Клинический случайСтатьяПеревод в очереди

Аннотация

Management of psychiatric disorders in high-risk cardiac patients often requires difficult decision making when it comes to acceptable medication side effects. We present the case report of a 28-year-old female with a history of generalized anxiety disorder (GAD), major depressive disorder (MDD), intravenous heroin use disorder, and prior tricuspid valve replacement who presented to the hospital with signs and symptoms of sepsis. She was found to have corrected QT interval (QTc) prolongation and infective endocarditis with blood cultures positive for Streptococcus viridans. Due to QTc prolongation, her home medication of citalopram was discontinued in favor of escitalopram. Within 24 hours of administration, the patient experienced angioedema with periorbital swelling, lip swelling, and urticaria of the face and arms which was resolved with intravenous (IV) diphenhydramine. In this case report, we present what we believe to be the first recorded case of escitalopram-induced angioedema in a patient without a past medical history of hereditary angioedema (HAE), and how pharmacogenomic testing influenced antidepressant medication selection.

Для цитирования: Conde Samantha L, Nazha Hani, Simpkins Cassandra. Escitalopram Induced Angioedema.. Cureus. 2022. DOI: 10.7759/cureus.31600.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.